# SDR ASAA2022090939917

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 59,405 hours, 17,260 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Overheat
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

LEFT FWD WINDOW OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. FOUND LEFT FRONT WINDSHIELD SENSOR SWITCH IN SPARE POSITION PERFORMED WINDOW TEMP SENSOR RESISTANCE CHECK IAW B737-800 AMM 30-41-21-760-801 PRIMARY SENSOR CHECK GOOD , SPARE SENSOR CHECKED OPEN PLACED SENSOR SELECT SWITCH TO PRIMARY AND PERFORMED WINDOW HEAT CONTROL UNIT BITE PROCEDURE SYSTEM OPS CHECK GOOD IAW AMM 30-41-00-710-801 & B737-800 FIM 30-41 TASK 801.
